Fuentes García, Luis
A note on abelian varieties embedded in quadrics
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 127-131
Zbl 1110.14016 | MR 2076736
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__127_0

Bibliographie

[1] C. Ciliberto - V. Di Gennaro, Boundedness for low codimensional subvarieties, to Appear in Proceedings of Conference Held at the ESI of Wien in October 2000 (Editor Prof. Popov). MR 2090667 | Zbl 1066.14007

[2] O. Debarre - K. Hulek - J. Spandaw, Very ample linear systems on abelian varieties, Math. Ann., 300 (1994), pp. 181-202. MR 1299059 | Zbl 0806.14031

[3] E. Deutsch - L. Shapiro, A survey of the Fine numbers, Discrete Math., 241 (2001), pp. 241-265. MR 1861421 | Zbl 0992.05011

[4] R. Hartshorne, Algebraic Geometry, GTM, 52, Springer-Verlag, 1977. MR 463157 | Zbl 0367.14001

[5] J. N. Iyer, Linear systems on abelian varieties of dimenson 2g11, Proc. Am. Math. Soc., 130, no. 4 (2002), pp. 959-962. MR 1873767 | Zbl 0994.14027

[6] J. N. Iyer, Line bundles of type (1, R , 1, 2, R , 2, 4, R , 4) on abelian varieties, Int. J. Math., 12, no. 1 (2001), pp. 125-142. MR 1812068 | Zbl 1064.14506

[7] R. Lazarsfeld, Projectivite normale des surface abeliennes, Redige par O. Debarre, prepublication no. 14, Europroj - C.I.M.P.A., Nice (1990).

[8] A. Van De Ven, On the embedding of Abelian varieties in projective spaces, Ann. Mat. Pura Appl., IV. Ser., 103 (1975), pp. 127-129. MR 371900 | Zbl 0304.14025